Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1973, Volume 13, Number 1, Pages 59–70 (Mi zvmmf6591)  

This article is cited in 6 scientific papers (total in 6 papers)

Mixed strategies in a certain generalization of the Gross problem

V. F. Ogaryšev

Moscow

Full text: PDF file (1139 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1973, 13:1, 73–88

Bibliographic databases:

UDC: 518.9
MSC: 91A05
Received: 24.12.1971
Revised: 23.05.1972

Citation: V. F. Ogaryšev, “Mixed strategies in a certain generalization of the Gross problem”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973), 59–70; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 73–88

Citation in format AMSBIB
\Bibitem{Oga73}
\by V.~F.~Ogary{\v s}ev
\paper Mixed strategies in a certain generalization of the Gross problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1973
\vol 13
\issue 1
\pages 59--70
\mathnet{http://mi.mathnet.ru/zvmmf6591}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0317781}
\zmath{https://zbmath.org/?q=an:0258.90053}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1973
\vol 13
\issue 1
\pages 73--88
\crossref{https://doi.org/10.1016/0041-5553(74)90006-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6591
  • http://mi.mathnet.ru/eng/zvmmf/v13/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Perevozchikov, V. Yu. Reshetov, A. I. Lesik, “Mnogoshagovoe obobschenie modeli “napadenie-oborona””, Vestnik TvGU. Seriya: Prikladnaya matematika, 2017, no. 2, 89–100  mathnet  crossref  elib
    2. A. G. Perevozchikov, V. Yu. Reshetov, A. I. Lesik, “Neodnorodnaya igra napadenie-oborona na osnove obobschennogo printsipa uravnivaniya”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2018, no. 1, 89–106  mathnet  crossref  elib
    3. A. G. Perevozchikov, V. Yu. Reshetov, I. E. Yanochkin, “An attack-defense model with inhomogeneous resources of the opponents”, Comput. Math. Math. Phys., 58:1 (2018), 38–47  mathnet  crossref  crossref  isi  elib
    4. A. G. Perevozchikov, V. Yu. Reshetov, A. I. Lesik, “Igra “napadenie-oborona” s ogranicheniyami na propusknuyu sposobnost punktov”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2020, no. 3, 78–92  mathnet  crossref  elib
    5. Vladislav V. Shumov, Vsevolod O. Korepanov, “Issledovanie teoretiko-igrovykh modelei boevykh deistvii”, MTIP, 13:2 (2021), 80–117  mathnet
    6. A. G. Perevozchikov, V. Yu. Reshetov, A. I. Lesik, “Model napadenie-oborona na setyakh s nachalnymi ostatkami resursov storon”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2021, no. 2, 68–81  mathnet  crossref  elib
  •      Computational Mathematics and Mathematical Physics
    Number of views:
    This page:129
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021